# SDR 0501096717

- Difficulty date: July 14, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 99,276 hours, 24,600 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, APU FIRE LIGHT B LOOP ILLUMINATED WITH BELL.  THEN SELECTED LOOP A.  AIRCRAFT CONTINUED ON TO ANC AND LANDED WITHOUT INCIDENT.  ANC MAINTENANCE PUT APU FIRE LOOP B ON MEL.  18JUL05 SIN MAINTENANCE R&R UPPER FIRE DETECTOR ELEMENTS LOOP A & B.  OPERATIONAL CHECKS OK.
